# SDR CA080304004

- Difficulty date: March 3, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 5035PP41
- Condition: Damaged
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN RECEIVED FOUND WITH TIN BETWEEN CASE AND PIN ON CONNECTION RECEPTACLE.
